EconPapers    
Economics at your fingertips  
 

A -properness and fixed point theorems for dissipative type maps

K. Q. Lan and J. R. L. Webb

Abstract and Applied Analysis, 1999, vol. 4, 1-18

Abstract:

We obtain new A -properness results for demicontinuous, dissipative type mappings defined only on closed convex subsets of a Banach space X with uniformly convex dual and which satisfy a property called weakly inward. The method relies on a new property of the duality mapping in such spaces. New fixed point results are obtained by utilising a theory of fixed point index.

Date: 1999
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/4/219463.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/4/219463.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:219463

DOI: 10.1155/S108533759900010X

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:219463